| Model Number |
MICL 12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight-race: unk.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm micl 12.6 implantable collamer lens of -12.5 diopter was implanted into the patients right eye (od) on (b)(6) 2022.The lens was reportedly implanted upside down.On (b)(6) 2022 the lens was exchanged for a same model and size lens and the problem was resolved.